Alert archive / Wisconsin / Flash Flood Warnings in 2019

Flash Flood Warning 8, NWS Milwaukee, WI

September 13, 2019Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Sep 13, 2019, 12:28 AM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2019, 12:28 AM CDT (05:28 UTC)
Expired
Sep 13, 2019, 3:30 AM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 65 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 1:39 AM CDTFLASH FLOODKenosha, WIBASEMENT OF PUBLIC SAFETY BUILDING IN KENOSHA HAS WATER DUE TO FLASH FLOODING. SOME STREETS IN KENOSHA ALSO HAVE STANDING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 71 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
466 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

749 
WGUS53 KMKX 130528
FFWMKX
WIC059-101-130830-
/O.NEW.KMKX.FF.W.0008.190913T0528Z-190913T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
1228 AM CDT Fri Sep 13 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Racine County in southeastern Wisconsin...
  Kenosha County in southeastern Wisconsin...

* Until 330 AM CDT.

* At 1225 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to one and one half inches 
  of rain in the past hour has fallen in northwest Racine County, 
  with more storms from northeast Illinois moving into Racine and 
  Kenosha Counties over the next one to two hours. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Twin
  Lakes, Union Grove, Paddock Lake, Camp Lake, Wind Lake, Rochester,
  Silver Lake, Wind Point, Powers Lake, Browns Lake, Waterford North,
  Eagle Lake, Bohners Lake, Caledonia and Salem.

Additional rainfall amounts of one to two inches in the next one 
to two hours are possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4249 8781 4250 8831 4284 8830 4284 8784
      4285 8782 4285 8780 4279 8773 4275 8775
      4271 8775 4263 8780 4250 8779 4248 8780

$$

WOOD
2 follow-up statements
460 
WGUS73 KMKX 130644
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
144 AM CDT Fri Sep 13 2019

WIC059-101-130830-
/O.CON.KMKX.FF.W.0008.000000T0000Z-190913T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Racine WI-Kenosha WI-
144 AM CDT Fri Sep 13 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
RACINE AND KENOSHA COUNTIES...

At 139 AM CDT, local law enforcement reported water coming into the 
basement of the public safety building in Kenosha due to flash 
flooding. In addition, there was standing water on several roads 
around the city of Kenosha. Up to two inches of rain has already 
fallen in western Racine County, with up to one inch elsewhere 
across the warned area. Flash flooding is already occurring.

Some locations that will experience flooding include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Twin
Lakes, Union Grove, Paddock Lake, Camp Lake, Wind Lake, Rochester,
Silver Lake, Wind Point, Powers Lake, Browns Lake, Waterford North,
Eagle Lake, Bohners Lake, Caledonia and Salem.

Additional rainfall amounts of one to two inches are possible in the 
warned area over the next one to two hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4249 8781 4250 8831 4284 8830 4284 8784
      4285 8782 4285 8780 4279 8773 4275 8775
      4271 8775 4263 8780 4250 8779 4248 8780

$$

WOOD
417 
WGUS73 KMKX 130827
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
327 AM CDT Fri Sep 13 2019

WIC059-101-130836-
/O.EXP.KMKX.FF.W.0008.000000T0000Z-190913T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Racine WI-Kenosha WI-
327 AM CDT Fri Sep 13 2019

...THE FLASH FLOOD WARNING FOR RACINE AND KENOSHA COUNTIES WILL
EXPIRE AT 330 AM CDT...

The heavy rain has ended. Flash Flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 4249 8781 4250 8831 4284 8830 4284 8784
      4285 8782 4285 8780 4279 8773 4275 8775
      4271 8775 4263 8780 4250 8779 4248 8780

$$

STUMPF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 9:50 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Sep 12, 9:50 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
950 PM CDT Thu Sep 12 2019

.UPDATE...

Ongoing storms will continue to slowly push eastward. The severe
weather threat remains somewhat with the greatest risk for
damaging wind. However, given the slow propagation of the storms
and some training as well we have issued multiple flash flood
warning. We expect flash flooding potential to remain a threat as
these storms push eastward.

&&

.MARINE...

A small craft advisory remains in effect for the nearshore areas
with waves approaching 3 to 5 feet with upwards of 7 feet in the
northern nearshore areas overnight as breezy southeast winds
continue. The small craft advisory will continue through much of the
day Friday as well as winds shift more to the south and then to
the west. This will allow for waves to subside slowly throughout
the day though we expect breezy nearshore winds to continue into
the afternoon.

In addition to the nearshore areas we have a gale warning out for
the northern third of the lake with the expectation that wind
gusts will be at or above gale force tonight through tomorrow
morning.

&&

.PREV DISCUSSION... (Issued 256 PM CDT Thu Sep 12 2019)

SHORT TERM...

Rest of this Afternoon through Tonight...Forecast Confidence is
Moderate...

The surface warm front remains to our south at this hour, but will
begin to mix north into southern Wisconsin later this afternoon
into this evening. A few storms have formed across northern
Illinois in the vicinity of the front, but this activity should
remain pretty widely scattered through this afternoon. Otherwise,
occasional light rain/drizzle, fog, and low stratus will continue
for areas north of the warm front.

More widespread activity is starting to take shape to our west
across Iowa and southern Minnesota, closer to the cold front and
surface low. We should see this organize into a line/broken line
of storms, which will move into the western portions of the
forecast area early to mid evening, and progress to the east
through midnight or so.

The line itself will have the potential of producing strong
straight line wind gusts, as well as the potential for spin-up
QLCS tornado activity, given ample low level CAPE and favorable
0-3KM bulk shear vectors. Ahead of this line, we may some some
additional storms develop, though this potential is much less
certain. Should they indeed develop, sufficient deep layer shear
will result in supercell structures, and an associated tornado
threat, especially along the warm front.

Friday...Forecast Confidence High...

Breezy west winds are expected through the day Friday, with
cooler and less humid weather. Temperatures should range from the
upper 60s west to low 70s east. Cloud cover should be variable,
with a decent stratocu deck developing by mid day.

LONG TERM...

Friday Evening Through Saturday Night...Forecast Confidence is
Medium...

Friday evening will be mostly quiet with the low pressure system
having pushed out and the pressure gradient weakening allowing
breezy winds to subside. High pressure to the south will likely keep
the area dry through the overnight hours and through much of the day
Saturday. However, by Saturday evening we will likely see another
low pressure system push into the area with conditional storm
potential. This should be associated with a weak upper level
shortwave in addition to some low level moisture, plenty of WAA,
and a LLJ.

This is still a few days out so there is some uncertainty,
especially with respect to the availability of low level moisture
and sufficient forcing for storms. The timing will also really
impact the potential for strong to severe storms as the current
timing is a little late to take advantage of the better lapse
rates and instability that would be available during the early
evening. However, the LLJ will likely bring moderate low level
shear to the region yielding a higher potential for any storms to
become strong.

Sunday Through Thursday...Forecast Confidence is Low...

After storms push through Saturday night we will likely see quiet
weather return by Sunday morning with higher pressure moving in.
High pressure centered to the north will keep the area dry through
most of Monday before potential for showers and storms Monday
night through Thursday, primarily to the west. The precipitation
chances for this period are very uncertain with high pressure
setting up in the easter half of the U.S. and lower pressure to
the west. This could set up a quasi-stationary north-south axis of
showers and storms for a few days given southeast winds bringing
some theta-e advection. This axis seems likely to remain to the
west of our CWA at this point and generally remains very
uncertain, especially with regards to lifting mechanisms for this
period. How this plays out is certain to change some but will be a
focus for weather next week.

AVIATION(18Z TAFS)...

IFR to LIFR conditions continue across the area, with low fog and
ceilings. Conditions will improve later today, as winds increase
and a surface warm front begins to lift through the area. A few
isolated to scattered thunderstorms will also be possible this
afternoon.

Later this evening into tonight, a line of potentially strong to
severe storms is expected to move through the area from west to
east. Strong gusty winds will be possible with this line, along
with MVFR to IFR flight conditions. The line is expected to move
east of the terminals around or after midnight, though light to
moderate rain will likely continue behind the line.

Ceilings should finally start to scatter out tomorrow morning,
as gusty west to southwest winds usher in a drier airmass.

MARINE...

Easterly flow will become southeasterly and then southerly this
evening into tonight, as a warm front lifts north across the lake.
Some fog continues across the nearshore waters, but should
dissipate later this afternoon as winds increase and become more
southerly. Waves will also build later this afternoon, with a
Small Craft Advisory starting early this evening.

For the open waters, southerly gales are expected to develop over
the northern 1/3 or so of the lake this evening into the
overnight, and with winds eventually becoming more southwesterly
or westerly with time. Gales will continue through through the
morning on Friday.

Brisk westerly winds will continue through the day Friday, as low
pressure lifts through Ontario. The Small Craft Advisory will
continue for gusty winds through Friday afternoon.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 7 AM CDT Friday for WIZ046-047-051-052-
     056>060-062>072.

     Beach Hazards Statement through Friday afternoon for WIZ052-060-
     066-071-072.

LM...Gale Warning until 1 PM CDT Friday for LMZ261-362-364-366-563-
     565.

     Small Craft Advisory until 7 PM CDT Friday for LMZ643>646.

&&

Update...ARK
Tonight/Friday and Aviation/Marine...ARK
Friday Night through Thursday...ARK
Hazardous weather outlook, Sep 12, 3:12 PM CDT, 9 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
312 PM CDT Thu Sep 12 2019

WIZ046-047-051-052-056>060-062>072-132015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
312 PM CDT Thu Sep 12 2019

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Showers and thunderstorms will slowly move north across the area
this evening ahead of an approaching system. Moderate to
occasional heavy rain is possible. Another round of showers and
storms are expected tonight as a cold front sweeps across the
area. Strong to severe storms are possible this evening with the
cold front. Thunderstorms chances to end by late tonight.

There is increasing concern for flooding as multiple rounds of
rainfall the past few days have resulted in saturated soils. A
Flash Flood Watch has been issued for all of southern Wisconsin.

There is a high swim risk in effect for beaches along Lake
Michigan tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a high swim risk in effect for beaches along Lake
Michigan through early Friday afternoon.

There is a chance for thunderstorms Saturday night. There are
slight chances for thunderstorms Monday through Thursday.

.SPOTTER INFORMATION STATEMENT...

CoCoRaHS rainfall reports will be appreciated through the rest of
this week. Spotter reports may be needed today into Thursday.

LMZ643>646-132015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
312 PM CDT Thu Sep 12 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms will become more widespread tonight as a cold front
moves through the area.

A Small Craft Advisory is in effect this evening for building
waves ahead of the front.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

A Small Craft Advisory remains in effect through Friday afternoon
and evening due to strong westerly winds occurring behind the
front.

There is a chance for thunderstorms Saturday night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-132015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
312 PM CDT Thu Sep 12 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Thunderstorm chances spread across the entire lake this evening
and overnight.

South winds will increase to gale force across the far northern
portions of the lake this evening. The winds will become more
southwesterly early Friday morning, with gale gusts continuing
into mid day Friday.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Southwest gales will continue into mid day Friday.

More thunderstorms are expected Saturday night.

www.weather.gov/mkx

In the hours before

Special weather statement, Sep 12, 9:41 PM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
941 PM CDT Thu Sep 12 2019

WIZ063-064-068-069-130330-
Green-Rock-Jefferson-Dane-
941 PM CDT Thu Sep 12 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN GREEN...ROCK...
SOUTHEASTERN DANE AND WESTERN JEFFERSON COUNTIES...

At 940 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Oregon to near Evansville to near Lake
Summerset. Movement was northeast at 50 mph.

Winds of 40 to 50 mph and nickel size hail are possible with these
storms.

Locations impacted include...
Janesville, Beloit, Fitchburg, Stoughton, Fort Atkinson, Oregon,
Jefferson, Lake Mills, Milton, Edgerton, Evansville, Brodhead,
Belleville, Deerfield, Clinton, Cambridge, Orfordville, Brooklyn,
Albany and Footville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4250 8957 4268 8948 4288 8955 4317 8885
      4284 8878 4250 8878
TIME...MOT...LOC 0240Z 241DEG 45KT 4294 8939 4274 8936 4249 8949

DDV
Special weather statement, Sep 12, 10:22 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1022 PM CDT Thu Sep 12 2019

WIZ058-064-065-069-070-130415-
Dodge-Walworth-Rock-Waukesha-Jefferson-
1022 PM CDT Thu Sep 12 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH...EASTERN
ROCK...WESTERN WAUKESHA AND JEFFERSON COUNTIES...

At 1022 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Columbus to near Whitewater to near
Clinton. Movement was east at 40 mph.

Winds of 40 to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Janesville, Beloit, Watertown, Whitewater, Pewaukee, Fort Atkinson,
Elkhorn, Hartland, Delavan, Jefferson, Lake Geneva, Mukwonago,
Delafield, Lake Mills, Milton, East Troy, Waterloo, Williams Bay,
Wales and Okauchee Lake.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4250 8901 4280 8896 4312 8895 4320 8898
      4319 8828 4284 8831 4257 8830 4249 8831
      4250 8871 4249 8878
TIME...MOT...LOC 0322Z 259DEG 35KT 4332 8891 4283 8883 4249 8890

DDV
Local storm report, Sep 12, 11:55 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1155 PM CDT THU SEP 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      PLAIN                   43.28N 90.04W
09/12/2019                   SAUK               WI   911 CALL CENTER

            MULTIPLE ROAD CLOSURES DUE TO FLOODING.

&&
Local storm report, Sep 12, 11:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1158 PM CDT THU SEP 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      PRAIRIE DU SAC          43.29N 89.73W
09/12/2019                   SAUK               WI   911 CALL CENTER

            MULTIPLE ROAD CLOSURES DUE TO FLOODING. TIME
            ESTIMATED BY RADAR.

&&
Local storm report, Sep 12, 11:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1159 PM CDT THU SEP 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      SAUK CITY               43.27N 89.73W
09/12/2019                   SAUK               WI   911 CALL CENTER

            MULTIPLE ROAD CLOSURES DUE TO FLOODING. TIME
            ESTIMATED BY RADAR.

&&
Local storm report, Sep 13, 12:05 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 AM CDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     2 S MOUNT HOREB         42.97N 89.73W
09/12/2019                   DANE               WI   911 CALL CENTER

            REPORT OF MULTIPLE TREES DOWN. TIME
            ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 7:25 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk35 min
Sep 12, 7:36 PM CDTSevere Thunderstorm WarningMKXLafayette39 min
Sep 12, 8:14 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette46 min
Sep 12, 8:21 PM CDTFlash Flood WarningMKXIowa, Lafayette, Sauk3 hr
Sep 12, 9:10 PM CDTSpecial Weather StatementMKXGreen35 min
Sep 12, 9:11 PM CDTRiver Flood WarningMKXLafayette49 hr
Sep 12, 9:14 PM CDTRiver Flood WatchMKXLafayette8 hr
Sep 12, 9:14 PM CDTRiver Flood WatchMKXGreen12 hr
Sep 12, 9:15 PM CDTFlash Flood WarningMKXDane, Green3 hr
Sep 12, 9:33 PM CDTFlash Flood WarningMKXColumbia, Sauk2 hr
Sep 12, 9:41 PM CDTSpecial Weather StatementMKXRock49 min
Sep 12, 10:22 PM CDTSpecial Weather StatementMKXJefferson, Walworth, Waukesha53 min
Sep 12, 10:38 PM CDTAreal Flood AdvisoryMKXColumbia, Dodge, Fond du Lac, Green Lake3 hr
Sep 12, 10:44 PM CDTAreal Flood AdvisoryMKXRock3 hr
Sep 12, 10:57 PM CDTFlash Flood WarningMKXRock3 hr
Sep 12, 11:28 PM CDTAreal Flood WarningMKXLafayette9 hr
Sep 13, 12:01 AM CDTFlash Flood WarningMKXWalworth, Waukesha3 hr
Sep 13, 12:34 AM CDTAreal Flood AdvisoryMKXMilwaukee3 hr
Sep 13, 1:03 AM CDTFlash Flood WarningMKXMilwaukee3 hr
Sep 13, 1:36 AM CDTRiver Flood WarningMKXWaukesha6 hr
Sep 13, 2:02 AM CDTAreal Flood WarningMKXRock6 hr
Sep 13, 3:00 AM CDTAreal Flood WarningMKXWalworth, Waukesha6 hr
Sep 13, 3:26 AM CDTAreal Flood WarningMKXKenosha, Racine6 hr
Sep 13, 3:57 AM CDTAreal Flood WarningMKXMilwaukee6 hr
Sep 13, 6:02 AM CDTRiver Flood WarningMKXKenosha7 days
Sep 13, 8:14 AM CDTRiver Flood WarningMKXMilwaukee35 hr
Sep 13, 9:01 AM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine, Walworth, Waukesha12 hr
Sep 13, 9:02 AM CDTRiver Flood WarningMKXGreen33 days
Sep 13, 2:37 PM CDTRiver Flood WarningMKXRacine58 hr

Nearby

Flash Flood Warnings in Wisconsin, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.